Menu

 

 

 

Gaviscon Core Peppermint 24 Pack

AU$7.99
Quantity
Add to cart
Gaviscon Core Peppermint 24 Pack

Gaviscon brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. The convenient on the go format is suitable for occasional and moderate heartburn sufferers

Size

24 Pack

Box Contents

24 Tablets

Details

  • Quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be
  • Fast, soothing and long-lasting relief
  • Convenient relief on the go
  • Suitable for occasional and moderate heartburn sufferers
  • Peppermint flavour

Directions

Adults and children over 12 years: 2-4 tablets
Children 6-12 years: 1-2 tablets
Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.

Usage Advice

Chew tablets thoroughly before swallowing and follow with water if desired

Important Information

The maximum total daily intake (16 tablets) for adults contains 984mg of sodium (take into account if on a low sodium diet) and 4.1g mannitol. Products containing mannitol may have a laxative effect or cause diarrhoea. Contains aspartame. Phenylketonurics: Contains Phenylalanine. Does not contain aluminium, sugar, gluten or artificial colouring. Keep out of reach of children. Foil sealed for your protection. Do not use if blister foil is torn or damaged.

Warnings

Keep out of reach of children.

Not recommended for children under 6 years.

If symptoms persist see your doctor.

The maximum total daily intake (16 tablets) for adults

contains 984 mg of sodium (take in account if on a

low sodium diet) and 4.1 g mannitol.

Products containing mannit

Caution

The maximum total daily intake (16 tablets) for adults contains 984mg of sodium (take into account if on a low sodium diet) and 4.1g mannitol.
Products containing mannitol may have a laxative effect or cause diarrhoea.
Contains: Phenylalanine, mannitol, aspartame, sulphites and sodium.
Not recommended for children under 6 years.

Ingredients

acesulfame potassium
aspartame
copovidone
Flavour
macrogol 20000
magnesium stearate
mannitol

Active Ingredients

Sodium Alginate 250 mg Sodium Bicarbonate 133.5 mg Calcium Carbonate 80 mg

Contains

Contains phenylalanine, mannitol, aspartame, sulphites and sodium. Contains gluten from wheat (less than 20ppm).

Catalogue Mandatory Statements

Always read the label and follow the directions for use.

Suitable For

Adults and children over 6 years. The maximum total daily intake (16 tablets) for adults contains 984mg of sodium (take into account if on a low sodium diet) and 4.1g mannitol.
Products containing mannitol may have a laxative effect or cause diarrhoea.
Contains: Phenylalanine, mannitol, aspartame, sulphites and sodium.
Not recommended for children under 6 years.

Product Packaging Dimensions

Height: 57mm, Width: 110mm, Depth: 20mm, Weight: 33g

AU$7.99
Quantity
Add to cart

Dee Why Pharmacy

Welcome to our pharmacy. You and your family’s  health and wellbeing  is  at the centre of everything we do. We care that the people in our local  community can trust our team.